# SDR SWAA2022031474193

- Difficulty date: July 25, 2019
- Submitted: March 14, 2022
- Operation: Air carrier
- Aircraft: N965WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36677
- Aircraft time: 27,703 hours, 16,797 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZONTAL PANEL 343DB TE SUPPORT CRACKED (MARKED) / REMOVED AND REPLACED TE SUPPORT ON PANEL 343DBIAW SRM 51-40-02
